| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00877503602 biolox⮠delta, ceramic femoral head, m, 㸠36/0, taper 12/14 3020310.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported patient underwent primary hip arthroplasty.The patient was revised five (5) years post implantation due to dislocation.The head and liner were explanted.The cup was also revised due to dislocations.
Event or Problem Description
It was reported that the patient underwent a primary hip arthroplasty.Subsequently, the patient was revised five (5) years post implantation due reoccurring dislocations.The cup positioning was poor.Liner and cup were explanted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.D10: 010000703 g7 bonemaster ltd acet shl 52e 6744975.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: g3, g6, h2, h3, h6, h10.Visual examination of the provided pictures identified the explanted devices, but these could not be used to confirm the complaint.Devices not returned; further analysis cannot be made.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.